Alert archive / New Jersey / Small Craft Advisories in 2011

Small Craft Advisory 2, NWS Philadelphia/Mount Holly

January 4, 2011

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 4, 2011, 4:00 AM EST. It took effect at Jan 4, 2011, 6:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2011, 4:00 AM EST (09:00 UTC)
In effect from
Jan 4, 2011, 6:00 PM EST
Expired
Jan 5, 2011, 9:29 AM EST
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WHUS71 KPHI 040900
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EST TUE JAN 4 2011


ANZ430-431-450>455-042100-
/O.NEW.KPHI.SC.Y.0002.110105T0000Z-110105T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 AM EST TUE JAN 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
1 PM EST WEDNESDAY. 

* WINDS...WINDS WILL BECOME NORTHWESTERLY BEHIND THE PASSAGE OF A
  COLD FRONT AND INCREASE TO THE 15 TO 25 KNOT RANGE WITH GUSTS AS
  HIGH AS 30 KNOTS.

* SEAS... GENERALLY 2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
650 
WHUS71 KPHI 042008
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EST TUE JAN 4 2011

ANZ430-431-450>455-050900-
/O.EXT.KPHI.SC.Y.0002.110104T2300Z-110105T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
308 PM EST TUE JAN 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST
WEDNESDAY. 

* WINDS...SHIFTING TO THE WEST AND NORTHWEST TONIGHT BEHIND A COLD
  FRONT, AND BE SUSTAINED 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* SEAS...GENERALLY 2 TO 4 FEET WITH ANY HIGHER SEAS CONFINED
  MAINLY TO NEAR THE MOUTH OF DELAWARE BAY AND OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
642 
WHUS71 KPHI 050840
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EST WED JAN 5 2011

ANZ430-431-450>455-051800-
/O.CON.KPHI.SC.Y.0002.000000T0000Z-110105T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 AM EST WED JAN 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 100 PM.

* WINDS...NORTHWEST AT 15 TO 20 KNOTS GUSTING AROUND 25 KNOTS.

* SEAS...GENERALLY 3 TO 4 FEET ON THE OCEAN WATERS AND 1 TO 3 FEET
  ON DELAWARE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
833 
WHUS71 KPHI 051429
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 AM EST WED JAN 5 2011

ANZ430-431-450>455-051530-
/O.CAN.KPHI.SC.Y.0002.000000T0000Z-110105T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
929 AM EST WED JAN 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DECREASED BELOW ADVISORY CRITERIA THIS MORNING.
THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

$$

MEOLA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 3:54 AM EST, 6 minutes earlier.

Area forecast discussion, Jan 4, 3:54 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EST TUE JAN 4 2011

.SYNOPSIS...
A COLD FRONT EXTENDED FROM THE GREAT LAKES TO THE SOUTHERN PLAINS
EARLY THIS MORNING. THE FRONT WILL PROGRESS TO THE EAST AND IT IS
EXPECTED TO REACH OUR REGION THIS EVENING. HIGH PRESSURE FROM THE
WEST SHOULD FOLLOW FOR WEDNESDAY INTO THURSDAY. ANOTHER COLD FRONT
FROM THE NORTHWEST IS FORECAST TO ARRIVE ON THURSDAY NIGHT. AS THE
FRONT PASSES OFF THE MIDDLE ATLANTIC COAST, LOW PRESSURE IS
EXPECTED TO DEVELOP ALONG THE BOUNDARY. THE LOW IS FORECAST TO
LIFT UP TO THE WATERS OFF NEW ENGLAND AND NOVA SCOTIA DURING THE
WEEKEND BEFORE MOVING FARTHER OUT TO SEA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A MID LEVEL SHORT WAVE BACK OVER IOWA AND VICINITY EARLY THIS
MORNING WILL PROGRESS TO THE EAST. THE FEATURE IS FORECAST TO PASS
OVERHEAD LATE IN THE DAY. THE SHORT WAVE DOES NOT HAVE MUCH
MOISTURE ASSOCIATED WITH IT. AS A RESULT, WE ARE NOT ANTICIPATING
ANY PRECIPITATION. HOWEVER, THERE WILL BE SOME CLOUDS TODAY,
MAINLY OF THE HIGH AND PERHAPS MID LEVEL VARIETY.

A SOUTHWEST WIND WILL BRING SLIGHTLY ABOVE NORMAL TEMPERATURES
FOR THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
A LONG WAVE TROUGH IS FORECAST TO BECOME BETTER ESTABLISHED OVER
THE EASTERN STATES DURING THE PERIOD FROM TONIGHT THROUGH
THURSDAY.

A MID LEVEL SHORT WAVE LOCATED OVER SOUTHERN MANITOBA EARLY THIS
MORNING WILL DROP TO THE SOUTHEAST AND IT IS FORECAST TO PASS OVER
OUR REGION TONIGHT. THE FEATURE AND ITS ASSOCIATED SURFACE COLD
FRONT WILL BRING A WIND SHIFT TO THE WEST FOR TONIGHT. WE MAY SEE
A FEW FLURRIES IN THE HIGHER ELEVATIONS UP NORTH IN THE DEVELOPING
COLD ADVECTION. A BRISK NORTHWEST WIND IS ANTICIPATED FOR
WEDNESDAY ALONG WITH NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES.

SURFACE HIGH PRESSURE WILL BUILD ACROSS OUR REGION FROM THE WEST
FOR WEDNESDAY INTO THURSDAY.

ANOTHER MID LEVEL SHORT WAVE, LOCATED OVER NORTHERN ALBERTA EARLY
THIS MORNING, WILL PROGRESS TO THE SOUTHEAST. IT IS FORECAST TO
PASS OFF THE MIDDLE ATLANTIC COAST ON THURSDAY AFTERNOON. THE
SHORT WAVE WILL LIKELY BRING AN INCREASE IN CLOUD COVER TO OUR
REGION FOR LATE WEDNESDAY NIGHT AND THURSDAY MORNING. WE MIGHT
EVEN RECEIVE SOME LIGHT PRECIPITATION FROM THE SYSTEM ON THURSDAY
AFTERNOON IN OUR NORTHERN AND CENTRAL COUNTIES. IT SHOULD BE COLD
ENOUGH WELL INLAND FOR THE PRECIPITATION TO FALL AS SNOW. ON THE
COASTAL PLAIN, THERE MAY BE A MIX OF RAIN AND SNOW.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE FORECAST FOR THURSDAY NIGHT INTO THE WEEKEND REMAINS A BIT
TRICKY AT THIS POINT. A MID LEVEL LOW IS FORECAST TO BE OVER
EASTERN ONTARIO ON THURSDAY NIGHT. THE SYSTEM SHOULD DROP TO THE
SOUTHEAST AND IT IS FORECAST TO PASS OFF THE MIDDLE ATLANTIC COAST
AROUND FRIDAY NIGHT BEFORE DRIFTING OUT TO SEA.

AT THE SURFACE, LOW PRESSURE IS EXPECTED TO DEVELOP WELL OFF CAPE
HATTERAS ON FRIDAY ALONG A DEPARTING COLD FRONT. THE INTENSIFYING
LOW SHOULD THEN DRIFT TO THE NORTHEAST OVER THE WEEKEND.

THE 0000 UTC GFS SUGGESTS THAT WE MIGHT RECEIVE SOME LIGHT SNOW
IN OUR REGION ON THURSDAY NIGHT WITH THE PASSAGE OF A SURFACE COLD
FRONT. THE MODEL DOES NOT GIVE OUR REGION MUCH OF ANY SNOW AS THE
MID LEVEL LOW PASSES OVERHEAD FROM FRIDAY NIGHT INTO SATURDAY
MORNING. IT ALSO KEEPS THE PRECIPITATION ASSOCIATED WITH THE
DEVELOPING ATLANTIC LOW TO OUR EAST.

THE 0000 UTC ECMWF DOES NOT BRING OUR REGION MUCH SNOW WITH THE
COLD FRONT ON THURSDAY NIGHT. HOWEVER, IT IS MORE GENEROUS WITH
ITS PRECIPITATION AMOUNTS ASSOCIATED WITH THE MID LEVEL LOW FROM
FRIDAY INTO FRIDAY NIGHT. IT TOO SEEMS TO KEEP MOST OF THE
ATLANTIC SURFACE LOW'S PRECIPITATION TO OUR EAST.

HOPING THAT THERE WILL BE BETTER MODEL CONSENSUS AS WE APPROACH
THE LATE WEEK PERIOD, WE WILL SIMPLY MAINTAIN CHANCE POPS FOR
THURSDAY NIGHT, FRIDAY AND FRIDAY NIGHT. WE WILL ALSO MENTION
LINGERING CHANCE POPS IN OUR NORTHERN AND EASTERN COUNTIES FOR
SATURDAY.

THE 0000 UTC ECMWF BRINGS SOME LIGHT PRECIPITATION TO OUR
SOUTHERN COUNTIES FOR EARLY SUNDAY NIGHT. HOWEVER, DUE TO THE
DEGREE OF UNCERTAINTY WE WILL LEAVE THE FORECAST FOR SUNDAY AND
MONDAY DRY.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

HIGH PRESSURE WILL MOVE SOUTH OF THE AREA THIS MORNING AND A WEAK
LOW AND COLD FRONT WILL PASS BY TONIGHT. THIS FRONT WILL HAVE
LITTLE AFFECT ON SENSIBLE WX EXCEPT TO INCREASE MID LEVEL
CLOUDINESS. WINDS WILL INCREASE FROM THE SW AND REACH AROUND 10
AND PSBLY 15 KTS, BEFORE DECREASING TO LESS THAN 10 KTS OVERNIGHT.
OVERALL, VFR CONDITIONS ARE EXPECTED TO CONTINUE.

OUTLOOK...
FOLLOWING THE COLD FRONT, A NORTHWEST WIND WILL INCREASE AND TURN
A BIT GUSTY WEDNESDAY MORNING. HIGH PRESSURE IS THEN FORECAST TO
ONCE AGAIN SLIDE TO OUR SOUTH WEDNESDAY INTO THURSDAY. THE NEXT
COLD FRONT IS SCHEDULED TO MOVE THROUGH LATE THURSDAY. THEN, ALL
ATTENTION REMAINS FOCUSED ON THE POSSIBILITY OF A STORM FOR THE
FRIDAY/SATURDAY TIME FRAME. THERE IS STILL QUITE A BIT OF
UNCERTAINTY AS TO WHERE THE STORM DEVELOPS, HOW CLOSE ITO COMES TO
OUR AREA AND HOW MUCH OF AN IMPACT IT WILL HAVE ON THE REGION, SO
STAY TUNED.

&&

.MARINE...
HIGH PRESSURE WILL MOVE SOUTHWARD DURING THE DAY TODAY AND THIS
WILL ALLOW FOR A COLD FRONT TO CROSS THE REGION THIS EVENING.
WINDS WILL INCREASE FROM THE SW AHEAD OF THE FRONT AND INCREASE
FURTHER IN THE CAA BEHIND THE FRONT. NO SENSIBLE WX IS EXPECTED
WITH THE FROPA.

THERE ARE STILL SOME DIFFS WITHIN THE MDLS AS TO HOW STRONG THE
WINDS WILL GET BOTH AHEAD AND BEHIND THE FRONT. HOWEVER, THERE IS
MORE AGREEMENT WITH THE STRONGER WINDS BEHIND THE FRONT. SO, WHILE
CONFIDENCE IS ON THE LOWER SIDE, A SCA WILL BE ISSUED FOR ALL OF
THE AREA WATERS BEGINNING AT 00Z TONIGHT AND CONTINUING UNTIL 18Z
ON WEDNESDAY. THIS IS FOR GUSTY W TO NW WINDS BEHIND THE FRONT.
ATTM, THINKING IS WINDS WILL REMAIN BELOW CRITERIA AHEAD OF THE
FROPA.

HIGH PRESSURE THEN BUILDS BACK IN FOR LATER WEDNESDAY INTO
THURSDAY, THE GRADIENT WILL RELAX AND WINDS SHOULD SUBSIDE.
ANOTHER COLD FRONT WILL THEN APPROACH LATE THURSDAY OR THURSDAY
NIGHT. THEN ALL EYES SHIFT TO THE POSSIBILITY OF A DEVELOPING
STORM OFF THE COAST SOME TIME IN THE FRIDAY/SATURDAY TIME FRAME.
THERE IS STILL QUITE A BIT OF UNCERTAINTY WITH RESPECT TO THE
DETAILS, SUCH AS WHERE THE STORM DEVELOPS, HOW CLOSE IT COMES TO
THE REGION, AND HOW MUCH OF AN IMPACT IT WILL HAVE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST
     WEDNESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...NIERENBERG
MARINE...NIERENBERG
Hazardous weather outlook, Jan 3, 3:45 PM EST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST MON JAN 3 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-042045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
345 PM EST MON JAN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE FOR A WINTER WEATHER EVENT ACROSS THE AREA
STARTING AS EARLY AS THURSDAY NIGHT. HOWEVER, THERE IS
CONSIDERABLE UNCERTAINTY IN RESPECT TO THE TRACK AND TIMING OF
THIS EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-042045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EST MON JAN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE FOR A WINTER WEATHER EVENT ACROSS THE AREA
STARTING AS EARLY AS THURSDAY NIGHT. HOWEVER, THERE IS
CONSIDERABLE UNCERTAINTY IN RESPECT TO THE TRACK AND TIMING OF
THIS EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.